fbpx

Weight gain because of medication

Home Forums FasterEFT Weight Control Weight gain because of medication

This topic contains 2 replies, has 1 voice, and was last updated by  Hermien Van Asch 5 months, 2 weeks ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #302024

    Hermien Van Asch
    Participant

    At the end of 1999 (and 30 years old) I was on anti depression medication. After 11 months I stopped the medication and noticed I gained about 35 kg. My weight was 99,9 kg… very nice, depression gone, new problem came: getting used of being overweight… and very difficult: I later found out I could get rit of the depression without those medication in a much better and quicker way… My depression was not heavy enough to prescribe this kind of medication… any way, it happened as it did!
    After that I lost some weight, gained some, lost some and that stopped at 85 kg and stayed that high for several years. No matter what I did. Before these medication I never had problems or issues with my weight, and my weight always was somewhere around 60 kg.

    At age 45 I was diagnosed with (hormonal) breast cancer. Had surgery, radiation and heavy chemotherapy. After that was over and done with, I had to start with anti-hormonal medication, Tamoxifen for 5 years (until july 2020). My weight was somewhere around 82 kg at the time. In no time I noticed I started to gain weight. And my waist grew as well. I now weigh 94 kg…

    My question: what do I do with faster eft, because there is no underlaying eating problem to adress to… And do I start with the medication of 1999 or the ones I take now or…? Or do I adress the problems itself, so, the depression and the cancer?

    I’m a little confused, because most questions and answers talk about binging, gravings etc.

    I think it’s time to become my old me again after almost 20 years…
    (Sorry for my poor English, I’m Dutch 😊)

    Thank you in advance!!!

    #302043

    Hermien Van Asch
    Participant

    No one?? I didnt expect total silence… 😢🤔

    #302145

    Hermien Van Asch
    Participant

    Is this community ‘out of order’…. or what??
    I also see a lot of commercial-reactions (about ordering cheaper medicine etc) in other posts…

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.